# SDR CALA2011072200507

- Difficulty date: July 22, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 41,538 hours, 13,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5321DB1172712
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRESS WEB UPPER FLANGE CRACKED AT FASTENER HOLE STA 328 TO STA 344 APPROX  LBL 45.   REPLACED INTERCOSTAL AT STA 328 TO 344 AS REQUIRED IN ECRA-5321-01524.
